# SDR 96008122806

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fs 1254
- Part time: 75,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-3 DOOR FRAME, FS 1254, STR 27, CLOSE OUT PANEL HAS 2 EACH ONE INCH LONG CRACKS INSIDE LOWER INSPECTION HOLE.  REMOVED EXISITNG DOUBLER, TRIMMED OUT CRACKS, AND VERIFIED BY NDT CRACKS WERE TRIMMED OUT.  FABRICATED DOUBLER AND INSTALLED IAW SRM 53-50-00, FIGURE 19.  (X)
